# SDR 95UAL900201

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Engine: Pwa PW2037
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blade
- Part number: 1B4921
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, LEFT ENGINE HAD A COMPRESSOR STALL WITH RISING EGT, MAXIMUM 657C.  POWER WAS REDUCED TO IDLE AND EGT STABLIZED AT 550C, RETURNED TO DEN.  INSPECTED ON GROUND, FOUND METAL IN THE TAILPIPE.  ENGINE DISASSEMBLY FOUND A FAILED T-1 HIGH PRESSURE TURBINE BLADE.
